Journal of Modern Dynamics (JMD)

Random $\mathbb{Z}^d$-shifts of finite type
Pages: 287 - 330, Volume 10, 2016

doi:10.3934/jmd.2016.10.287      Abstract        References        Full text (411.0K)           Related Articles

Kevin McGoff - Department of Mathematics and Statistics, The University of North Carolina at Charlotte, 9201 University City Blvd., Charlotte, NC 28223, United States (email)
Ronnie Pavlov - Department of Mathematics, University of Denver, 2280 S. Vine St., Denver, CO 80208, United States (email)

1 E. Abbe and A. Montanari, On the concentration of the number of solutions of random satisfiability formulas, Random Structures Algorithms, 45 (2014), 362-382.       
2 D. Achlioptas, A. Coja-Oghlan and F. Ricci-Tersenghi, On the solution-space geometry of random constraint satisfaction problems, Random Structures Algorithms, 38 (2011), 251-268.       
3 D. Achlioptas, A. Naor and Y. Peres, Rigorous location of phase transitions in hard optimization problems, Nature, 435 (2005), 759-764.
4 D. Achlioptas and Y. Peres, The threshold for random k-SAT is $2^k\log 2-O(k)$, J. Amer. Math. Soc., 17 (2004), 947-973.       
5 R. Berger, The undecidability of the domino problem, Mem. Amer. Math. Soc. No., 66 (1966), 72pp.       
6 R. Bowen, Equilibrium States and the Ergodic Theory of Anosov Diffeomorphisms, Second revised edition, With a preface by David Ruelle, Edited by Jean-René Chazottes, Lecture Notes in Mathematics, 470, Springer-Verlag, Berlin, 2008.       
7 M. Boyle, Lower entropy factors of sofic systems, Ergodic Theory and Dynamical Systems, 3 (1983), 541-557.       
8 M. Boyle, R. Pavlov and M. Schraudner, Multidimensional sofic shifts without separation and their factors, Trans. Amer. Math. Soc., 362 (2010), 4617-4653.       
9 R. Burton and J. E. Steif, Non-uniqueness of measures of maximal entropy for subshifts of finite type, Ergodic Theory Dynam. Systems, 14 (1994), 213-235.       
10 M. Denker, C. Grillenberger and K. Sigmund, Ergodic Theory on Compact Spaces, Lecture Notes in Mathematics, Vol. 527, Springer-Verlag, Berlin-New York, 1976.       
11 N. J. Fine and H. S. Wilf, Uniqueness theorems for periodic functions, Proc. Amer. Math. Soc., 16 (1965), 109-114.       
12 E. Friedgut, Sharp thresholds of graph properties, and the k-sat problem, With an appendix by Jean Bourgain, J. Amer. Math. Soc., 12 (1999), 1017-1054.       
13 G. Grimmett, Percolation, Second edition, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 321, Springer-Verlag, Berlin, 1999.       
14 M. Hochman, On the dynamics and recursive properties of multidimensional symbolic systems, Invent. Math., 176 (2009), 131-167.       
15 M. Hochman and T. Meyerovitch, A characterization of the entropies of multidimensional shifts of finite type, Ann. of Math. (2), 171 (2010), 2011-2038.       
16 M. S. Keane, Ergodic theory and subshifts of finite type, in Ergodic Theory, Symbolic Dynamics, and Hyperbolic Spaces (Trieste, 1989), Oxford Sci. Publ., Oxford Univ. Press, New York, 1991, 35-70.       
17 B. Kitchens, Symbolic Dynamics. One-Sided, Two-Sided and Countable State Markov Shifts, Universitext, Springer-Verlag, Berlin, 1998.       
18 W. Krieger, On the subsystems of topological Markov chains, Ergodic Theory and Dynamical Systems, 2 (1982), 195-202.       
19 F. Krząkała, A. Montanari, F. Ricci-Tersenghi, G. Semerjian and L. Zdeborová, Gibbs states and the set of solutions of random constraint satisfaction problems, Proc. Natl. Acad. Sci. USA, 104 (2007), 10318-10323.       
20 S. J. Lightwood, Morphisms from non-periodic $\mathbb Z^2$-subshifts. I. Constructing embeddings from homomorphisms, Ergodic Theory Dynam. Systems, 23 (2003), 587-609.       
21 S. J. Lightwood, Morphisms from non-periodic $\mathbb Z^2$ subshifts. II. Constructing homomorphisms to square-filling mixing shifts of finite type, Ergodic Theory Dynam. Systems, 24 (2004), 1227-1260.       
22 D. Lind, A zeta function for $\mathbbZ^d$-actions, in Ergodic Theory of $\mathbbZ^d$ Actions (Warwick, 1993-1994), London Math. Soc. Lecture Note Ser., 228, Cambridge Univ. Press, Cambridge, 1996, 433-450.       
23 D. Lind and B. Marcus, An Introduction to Symbolic Dynamics and Coding, Cambridge University Press, Cambridge, 1995.       
24 D. A. Lind, The entropies of topological Markov shifts and a related class of algebraic integers, Ergodic Theory Dynam. Systems, 4 (1984), 283-300.       
25 B. Marcus, Factors and extensions of full shifts, Monatsh. Math., 88 (1979), 239-247.       
26 K. McGoff, Random subshifts of finite type, Ann. Probab., 40 (2012), 648-694.       
27 M. Morse and G. A. Hedlund, Symbolic Dynamics, Amer. J. Math., 60 (1938), 815-866.       
28 W. Parry, Intrinsic Markov chains, Trans. Amer. Math. Soc., 112 (1964), 55-66.       
29 A. Quas and A. A. Şahin, Entropy gaps and locally maximal entropy in $\mathbb Z^d$ subshifts, Ergodic Theory Dynam. Systems, 23 (2003), 1227-1245.       
30 D. Ruelle, Thermodynamic Formalism. The Mathematical Structures of Equilibrium Statistical Mechanics, Second edition, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 2004.       

Go to top